Proceedings of the American Mathematical Society. Volume 127, Number 5, 1999
Contents of Volume 127, Number 5 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge On the reduction number of some graded algebras Henrik Bresinsky; Lê Tuân Hoa...
Сохранить в:
Главный автор: | American Mathematical Society |
---|---|
Формат: | Статья |
Язык: | English |
Опубликовано: |
American Mathematical Society
2009
|
Предметы: | |
Online-ссылка: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/472 |
Метки: |
Добавить метку
Нет меток, Требуется 1-ая метка записи!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Схожие документы
-
Proceedings of the American Mathematical Society. Volume 127, Number 8, 1999
по: American Mathematical Society
Опубликовано: (2009) -
Proceedings of the American Mathematical Society. Volume 127, Number 1, 1999
по: American Mathematical Society
Опубликовано: (2009) -
Proceedings of the American Mathematical Society. Volume 127, Number 7, 1999
по: American Mathematical Society
Опубликовано: (2009) -
Proceedings of the American Mathematical Society. Volume 127, Number 11, 1999
по: American Mathematical Society
Опубликовано: (2009) -
Proceedings of the American Mathematical Society. Volume 127, Number 3, 1999
по: American Mathematical Society
Опубликовано: (2009)